I did write here before to say i was on this BP tablet and the doctor has taken me of it as i got a chesty cough,well the cough is a lot better to what it was,but i do have the odd moment when i have a good cough,how long does it take to get the tablet out of my system.I have been off it 6weeks.
Hello! I take Lisinopril 10mg too, pretty common for high bp at our age I reckon. I wouldn't think that stopping (or even taking) a bp med would affect a chesty cough,why do you think it would?(Genuine question btw) Pleased your cough is improving, tho.
When I was put on one of these ACE inhibitors many years ago, I developed a dreadful cough, had bouts when I was totally out of control with it. Local Professor at Chest Hospital tracked this cough to these tablets and under his orders GP changed my medication. Took nearly three months for it to completely leave my system, and since then have been on two other BP meds with no side effects whatsoever, but good control of my GP. My GP was told by the Professor that I was never again to put on any meds ending in 'pril'.